# SDR 9702016309

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 51R-61R.  RECONNECTED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
